# SDR AALA201905319017

- Difficulty date: May 30, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 49,264 hours, 31,271 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CRACK PLATE FR 58 BTW STR 32L AND STR 35L IN AFT CARGO COMPARTMENT (1EA). REPLACED PLATE FR 58 BTW STR 35L IN AFT CARGO COMPARTMENT IAW SRM 51-72-11 AND DRAWING D53974991.
